×

zbMATH — the first resource for mathematics

An inverse spectral result for elliptical regions of \(\mathbb{R}^2\). (English) Zbl 0415.35062

MSC:
35P05 General topics in linear spectral theory for PDEs
35J05 Laplace operator, Helmholtz equation (reduced wave equation), Poisson equation
47A10 Spectrum, resolvent
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Andersson, K; Melrose, R, The propagation of singularities along gliding rays, Invent. math., 41, 23-95, (1977) · Zbl 0358.35048
[2] Birkhoff, G.D, Dynamical systems, () · Zbl 0171.05402
[3] Boscovich, R.J, Sectionum conicarum elementa, (1757), Venice
[4] Duistermaat, J.J; Guillemin, V, The spectrum of positive elliptic operators and periodic geodesics, Invent. math., 29, 39-79, (1975) · Zbl 0307.35071
[5] Guillemin, V, Some spectral results on rank one symmetric spaces, Advances in math., 28, 129-137, (1978) · Zbl 0441.58012
[6] Guillemin, V; Melrose, R, The Poisson summation formula for manifolds with boundary, Advances in math., 32, (1979), PN610 · Zbl 0421.35082
[7] Jacobi, K.G, Vorlesungen über dynamik, (1884), G. Reimer Berlin
[8] Kac, M, Can one hear the shape of a drum, Amer. math. soc. monthly, 73, No. 4, 1-23, (1966), Part II · Zbl 0139.05603
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.